Well, I think you answered much of your own question, by mentioning your daily meds. and anxiety playing a part in your situation. Unfortunately, meds. for treating anxiety (& depression) are known to cause some sexual side effects, but that doesn't mean you should discontinue taking your medication daily. You could always speak with your doctor about your concern here, and ask about using a different dosage if possible...
I have a few suggestions, that you might want to consider. Cut back on the regular masturbation, or stop for a few days right before you know that you'll be spending time with your boyfriend. It's fantastic that you know what turns you on while masturbating, but you need to figure out how to transfer that same passion and energy to the bedroom. Arousal and relaxation, are the keys to achieving satisfaction and climaxing with your partner.
Try extending the amount of time that both of you spend on foreplay; go slowly and share with your boyfriend exactly what turns you on. He already knows that you masturbate, so it's not like it will be a big surprise when you show him. Be playful and teach him what pleasures you by gently guiding his hand. If you feel nervous or uneasy at first, dim the lights, or use candle light to help you relax. If it helps you feel more comfortable, wear something that makes you feel sexy, instead of going naked the first time. Basically, you and your boyfriend will get to know each other better through foreplay, and any tension will disappear.
Best of Luck!